# SDR SWAA2021040152239

- Difficulty date: February 23, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL SKIN CLOSURE ANGLE LOCATED BS 1132.02 APPROX RH SIDE AT UPPER FUSELAGE / PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN CLOSURE ANGLE LOC BS 1112 TO BS 1132 RH SIDE AT UPPER FUSELAGE IAW B737-700 53-80-71-2R-6 REPAIR 6 AND SRM 51-40-02 MATERIAL USED CLOSURE ANGLE 1(EA) P/N: 2024 TO / 0.063' PO: 2020-166830 STRAP 1(EA) P/N:2024-T3 / 0.080' PO: 2020-21-3566
